# SDR CALA2013101692101

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 44,869 hours, 18,207 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: 191
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED ELAC 1 IAW AMM. TESTED GOOD IAW AMM 27-93-00.  AIRCRAFT RETAINED TO CAT 3 FULL CAPABILITY IAW AMM 22-97-00.
